MAUDE Adverse Event Report: MAR-MED INC. TOURNI-COT - SMALL; DIGIT TOURNIQUET

MAR-MED INC. TOURNI-COT - SMALL; DIGIT TOURNIQUET
Model Number TCS
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Ischemia (1942); Necrosis (1971); Tissue Breakdown (2681)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mar-med has requested additional information from the user facility regarding their investigation into the adverse event.Mar-med will conduct an investigation into the root causes based on information received.
 
Event or Problem Description
Patient underwent a surgical procedure.The procedure required the use of a digital tourniquet, which is removed at the end of the operation.The patient underwent the procedure on the identified finger as planned with the tourniquet being utilised as per standard practice.During the procedure, the safety tag was removed from the tourniquet to aid visibility.The procedure was completed and the patient discharged home.Upon review in the outpatients department six days later, the digital tourniquet was noted to have been left in-situ causing the finger to become significantly damaged.This led to the digit being amputated that afternoon.

Brand Name
TOURNI-COT - SMALL
Common Device Name
DIGIT TOURNIQUET
Manufacturer (Section D)
MAR-MED INC.
333 fuller ave ne
grand rapids MI 49503
Manufacturer (Section G)
MAR-MED INC.
333 fuller ave ne
grand rapids MI 49503
Manufacturer Contact
joel marogil
333 fuller ave ne
grand rapids, MI 49503
6164543000
MDR Report Key23952445
Report Number1832653-2026-00001
Device Sequence Number20819782
Product Code GAX
UDI-Device Identifier00855364004030
UDI-Public00855364004030
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K853472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCS
Device Catalogue NumberTCS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown